# SDR 20000502SH019

- Difficulty date: March 5, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: L632M10A1101
- Part serial: 252
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,029 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION REMOVED FROM SERVICE DUE TO MAKING METAL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  REPLACEMENT TRANSMISSION RECEIVED WITHOUT MAST MOMENT EQUIPMENT.  REMOVED MM EQUIPMENT FROM CORE BEFORE SHIPMENT TO AEC. (X)
